American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ritva Hurri-Syrjanen. A weighted Poincaré inequality with a doubling weight. Proc. Amer. Math. Soc. 126 (1998) 545-552. MR 1415588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1